# SDR QXEA2021092700450

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 6,363 hours, 3,758 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMER BRK FAULT (CYAN) DURING TAXI IN . BRAKES LOCKED WHILE MESSAGE DISPLAYED. MESSAGE WENT AWAY AND NORMAL BRAKE OPERATION RESUMED. REMOVED FROM SERVICE. PERFORMED GVI OF MLG BRAKE. FOUND NO VISIBLE DEFECTS. CHECKED ACTIVE CMC MESSAGES PER AMM 45-45-00-970-803-A EMER BRK WAS PRESENT THEN CLEARED. PERFORMED EMER PARKING BRK OPERATIONAL TEST. SYSTEM OPERATES NORMALLY. REF AMM 32-44-00-710-801-A. EMER BRK FAULT ON EICAS NO LONGER PRESENT. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
